# SDR MALA000317

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING LOWER SURFACE OUTBOARD OF THE NACELLE IS DENTED AT WS 164, 14 AND APPROXIMATELY 10 INCHES AFT ON THE FRONT SPAR, REFER TO CELSIUS TASK CARD 5507.
